The Big P, Aunt Flo, the Crimson Tide (haha- Bama fans will be offended), or whatever you want to call it. . .
losing weight jacks it up, am I right?
Can I get an Amen!?
For the past couple of months since surgery, I have been taking Lortab on days one and two of my period for cramping since ibuprofen is a no-go. During that time I've also had horrible headaches. I concluded last month that it must be the Lortab giving me a headache that just won't go away since it was so coincidentally something I started at the same time the headaches popped up. Poor narcotic-- taking the blame for what I have now determined is just a lovely new side effect of the shedding of my uterine lining. Today there was no Lortab but there is still a horrible headache that won't go away.
This is new for me. I do not like it.
Another bizarre side effect is that I always weigh less on day one and two of my period. I can now count on a drop on the scales when AF comes to town. Today I saw the number 221.6. This, after a night out at a James Beard award-winning restaurant where I not only ate band and taste-bud friendly red snapper, but also shared their homemade gourmet donuts with my husband. Oh, and let's not forget the wine.
I guarantee it will be a while before I see that 221 again, 's all I'm sayin'.